# SDR 98ZZZX526

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1066T
- Make and model: Beech A36
- Aircraft serial: E2996
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 6462933400
- Condition: Delaminated
- Location: Air Conditioning
- Part time: 292 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BELT IS A TOOTH-TYPE BELT.  FOUND 'TEETH' SECTIONS OF THE INSIDE DIAMETER OF THE BELT LAYING INSIDE THE ENGINE NACELLE.  ON INSPECTION, FOUND 2.50 INCH SECTION OF BELT INSIDE EDGE MISSING.  ACTT:  292.1 HOURS.
